# SDR SWIA200312180

- Difficulty date: July 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,576 hours, 26,823 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING FROM APU TO ENGINE BLEED, SMOKE FILLED THE AFT CABIN .  SMOKE AND ODOR DISSIPATED GRADUALLY PRIOR TO LANDING.  FOUND LEFT AND RIGHT ENGINES TO BE OVER-SERVICED.  REMOVED 1 QT OF OIL FROM EACH ENGINE.  RAN ENGINES AND AIRCONDITIONING PACKS IAW 21-00-00.  NO SMOKE NOTED AT THIS TIME.
